# SDR DALA2015050303099

- Difficulty date: May 2, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 52-56
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON COVER SHEET ALONG IN AFT CARGO COMPARMENT BETWEEN FRAME 52A TO FRAME 56, L=1.50", W=1.700", D=0.002".  MEASURES APPROXIMATELY SSI 534107.  REPLACED COVER SHEET LOCATED IN AFT CARGO COMPARTMENT BETWEEN FRAME 52A TO FRAME 56 IAW SRM 51-72-11 AND DWG D53475500.
